# SDR CO1Y200700007

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N702BC
- Make and model: Doug MD-11
- Aircraft serial: 48504
- Aircraft time: 51,394 hours, 9,696 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Fitting
- Part number: AUB7500501
- Condition: Corroded
- Location: Nr 1 E Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE NR 1 FORWARD TRUSS FITTING, FOUND 4EA HOLES WITH CORROSION.
